Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A classification of $ H$-primes of quantum partial flag varieties

Author: Milen Yakimov
Journal: Proc. Amer. Math. Soc. 138 (2010), 1249-1261
MSC (2010): Primary 16W50; Secondary 20G42, 14M15
Published electronically: December 2, 2009
MathSciNet review: 2578519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the invariant prime ideals of a quantum partial flag variety under the action of the related maximal torus. As a result we construct a bijection between them and the torus orbits of symplectic leaves of the standard Poisson structure on the corresponding flag variety. It was previously shown by K. Goodearl and the author that the latter are precisely the Lusztig strata of the partial flag variety.

References [Enhancements On Off] (What's this?)

  • 1. K. A. Brown, K. R. Goodearl, and M. Yakimov, Poisson structures of affine spaces and flag varieties. I. Matrix affine Poisson space, Adv. Math. 206 (2006), 567-629. MR 2263715 (2007k:14094)
  • 2. V. Chari and A. Pressley, A guide to quantum groups, Cambridge Univ. Press, Cambridge, 1994. MR 1300632 (95j:17010)
  • 3. C. De Concini, V. Kac, and C. Procesi, Some quantum analogues of solvable Lie groups, in: Geometry and analysis (Bombay, 1992), pp. 41-65, Tata Inst. Fund. Res., Bombay, 1995. MR 1351503 (96h:17015)
  • 4. C. De Concini and C. Procesi, Quantum Schubert cells and representations at roots of $ 1$, in: Algebraic groups and Lie groups, pp. 127-160, Austral. Math. Soc. Lect. Ser., 9, Cambridge Univ. Press, Cambridge, 1997. MR 1635678 (99i:20067)
  • 5. K. R. Goodearl and E. S. Letzter, The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras, Trans. Amer. Math. Soc. 352 (2000) 1381-1403. MR 1615971 (2000j:16040)
  • 6. K. R. Goodearl and M. Yakimov, Poisson structures on affine spaces and flag varieties. II, Trans. Amer. Math. Soc. 361 (2009), 5753-5780. MR 2529913
  • 7. M. Gorelik, The prime and the primitive spectra of a quantum Bruhat cell translate, J. Algebra 227 (2000), 211-253. MR 1754232 (2001d:17012)
  • 8. T. J. Hodges and T. Levasseur, Primitive ideals of $ \mathbb{C}_q[{\operatorname{SL}}(n)]$, J. Algebra 168 (1994), 455-468. MR 1292775 (95i:16038)
  • 9. A. Joseph, Quantum groups and their primitive ideals, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Springer-Verlag, Berlin, 1995. MR 1315966 (96d:17015)
  • 10. V. Lakshmibai and N. Reshetikhin, Quantum flag and Schubert schemes, in: Deformation theory and quantum groups with applications to mathematical physics (Amherst, MA, 1990), pp. 145-181, Contemp. Math., 134, Amer. Math. Soc., Providence, RI, 1992. MR 1187287 (94a:14055)
  • 11. S. Launois, T. H. Lenagan, and L. Rigal, Prime ideals in the quantum Grassmannian, Selecta Math. (N.S.) 13 (2008), 697-725. MR 2403308 (2009e:20110)
  • 12. G. Lusztig, Introduction to quantum groups, Progr. Math., 110, Birkhäuser, 1993. MR 1227098 (94m:17016)
  • 13. G. Lusztig, Total positivity in partial flag varieties, Repr. Theory 2 (1998), 70-78. MR 1606402 (2000b:20060)
  • 14. J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Wiley-Interscience, Chichester-New York, 1987. MR 934572 (89j:16023)
  • 15. A. Mériaux and G. Cauchon, Admissible diagrams in $ U_{q}^{w}(\mathfrak{g})$ and combinatoric properties of Weyl groups, preprint, arXiv:0902.0754.
  • 16. D. S. Passman, Semiprime and prime crossed products, J. Algebra 83 (1983), 158-178. MR 710592 (85b:16008)
  • 17. K. Rietsch, Closure relations for totally nonnegative cells in $ G/P$, Math. Res. Lett. 13 (2006), 775-786. MR 2280774 (2007j:14073)
  • 18. Ya. S. Soibelman, On the quantum flag manifold, Funct. Anal. Appl. 26 (1992), 225-227. MR 1189033 (93k:17037)
  • 19. M. Yakimov, Invariant prime ideals in quantizations of nilpotent Lie algebras, preprint, arXiv:0905.0852.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16W50, 20G42, 14M15

Retrieve articles in all journals with MSC (2010): 16W50, 20G42, 14M15

Additional Information

Milen Yakimov
Affiliation: Department of Mathematics, Louisiana State Univerity, Baton Rouge, Louisiana 70803 – and – Department of Mathematics, University of California, Santa Barbara, California 93106

Keywords: Quantum partial flag varieties, prime ideals, Lusztig's stratification
Received by editor(s): May 31, 2009
Received by editor(s) in revised form: August 11, 2009, and August 27, 2009
Published electronically: December 2, 2009
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society